Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Rug burn on knee, swollen with a pimple, painful over night, yellow pus on squeezing. What it could be?

I ve had a rug burn on my knee for a week now. Then the other day it started getting red and swollen with a small pimple on the side. Over night it became painful and bigger. When I squeeze the pimple small amount of yellow pus keep coming out. I ve gone to the river a couple times sense the rug burn . What could it be
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you developed irritant contact dermatitis on knee...due to some irritant while going to river .

And the lesions complicated with bacterial infection.

The lesions became reddish and filled with pus.

Avoid to walk, take bed rest.

Apply antibiotic cream. Cleanse the area with antiseptic.

Take a short course of antibiotics and anti inflammatory drugs.

It may heal in few weeks.

Take immunobusters and healthy food.

Eventhough, you consult dermatologist.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor